Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-Kan extensions for 2-categories


Author: John W. Gray
Journal: Bull. Amer. Math. Soc. 80 (1974), 142-147
MSC (1970): Primary 18D05, 18A40; Secondary 18D25, 18D30
DOI: https://doi.org/10.1090/S0002-9904-1974-13392-6
MathSciNet review: 0340369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. C. Bunge, Bifibration induced adjoint pairs, Reports of the Midwest Category Seminar, V (Zürich, 1970), Lecture Notes in Math., vol. 195, Springer, Berlin, 1971, pp. 70-122. MR 45 #1986. MR 292904
  • 2. S. Eilenberg and G. M. Kelly, Closed categories, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965), Springer, New York, 1966, pp. 421-562. MR 37 #1432. MR 225841
  • 3. J. W. Gray, Fibred and cofibred categories, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965), Springer, New York, 1966, pp. 21-83. MR 35 #4277. MR 213413
  • 4. J. W. Gray, The categorical comprehension scheme, Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three), Springer, Berlin, 1969, pp. 242-312. MR 40 #2728. MR 249483
  • 5. J. W. Gray, Reports of the Midwest category seminar, Lecture Notes in Math., vol. 195, Springer-Verlag, Berlin and New York, 1971, pp. 248-255. MR 43 #4873. MR 279147
  • 6. J. W. Gray, Formal category theory--Adjointness for 2 categories, Lecture Notes in Math., Springer-Verlag, New York (to appear). MR 371990
  • 7. J. Giraud, Cohomologie non abelienne, Springer-Verlag, New York, 1971. MR 344253
  • 8. M. Hakim, Topos anneles et schemas relatifs, Springer-Verlag, New York, 1972. MR 364245
  • 9. J. Lambek, Subequalizers, Canad. Math. Bull. 13 (1970), 337-349. MR 43 #315. MR 274552
  • 10. R. Street, The formal theory of monoids, J. Pure Appl. Algebra 2 (1972), 149-168. MR 299653

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18D05, 18A40, 18D25, 18D30

Retrieve articles in all journals with MSC (1970): 18D05, 18A40, 18D25, 18D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13392-6

American Mathematical Society